The side effects you inquire about are not listed as possible side effects.-
Glucophage Side Effects
Brand Names: Fortamet, Glucophage XR, Glumetza, Riomet
Please note - some side effects for Glucophage may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
Side Effects of Glucophage - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Glucophage:
Diarrhea; gas; headache; indigestion; nausea; stomach upset; temporary metallic taste; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Glucophage:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain or discomfort; dizziness or lightheadedness; fast or difficult breathing; feeling of being unusually cold; fever, chills, or persistent sore throat; general feeling of being unwell; muscle pain or weakness; slow or irregular heartbeat; unusual drowsiness; unusual or persistent stomach pain or discomfort; unusual tiredness or weakness.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
But if you are experiencing loss or thinning of hair, I suggest you contact your Dr. asap.-
All the best,
- Glucophage Information for Consumers
- Glucophage Information for Healthcare Professionals (includes dosage details)
- Side Effects of Glucophage (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2009 • 3 answers
Posted 15 Feb 2010 • 1 answer
Posted 13 Apr 2010 • 2 answers
Posted 20 Oct 2010 • 2 answers
Posted 3 Dec 2015 • 3 answers